# SDR AALA202411070075

- Difficulty date: October 24, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737823
- Aircraft serial: 31159
- Aircraft time: 35,619 hours, 15,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750252
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL FROM STA 727G TO STA 727H, RBL 26. REPLACED TRANSITION PANEL PER AARD 51-00-05-1 AND SRM 51-40-02.
